# SDR AWXA200200959

- Difficulty date: September 9, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 51,678 hours, 27,678 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 6546466
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-03 CHECK A 1" CRACK WAS FOUND ON THE L/H OUTBOARD MIDFLAP REAR SPAR TO RIB ATTACH ANGLE AT WBL 305.56. MAINTENANCE REMOVED L/H OUTBOARD MIDFLAP REAR SPAR TO RIB ATTACH ANGLE AT WBL 305.56. FABRICATED A NEW REPLACEMENT ANGLE, AND INSTALLED REPAIR PART IAW DWG 65-46466, AND B737-300 SRM 51-40-02, PG. 12.
